# SDR SWAA2021032253277

- Difficulty date: February 15, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N937WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36644
- Aircraft time: 39,004 hours, 23,596 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Bracket
- Condition: Elongated
- Location: R/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED HOLE INTERNAL CAVITY LEADING EDGE BRACKET LOCATED WBL94.24 FRONT SPAR AT RT WING / REPLACED NEW BRACKET AND CLAMP LOC INTERNAL CAVITY LEADING EDGE WBL 94.24 FRONT SPAR AT RT WING IAW B737-700 SRM 51-40-02 AND SRM 51-10-02 ITEM 9
